# SDR 95ZZZM599

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2H4
- Aircraft serial: 21612
- System (JASC): 3340 · Exterior Lighting
- Part: Rotating Beacon
- Part number: 3014013
- Condition: Defective
- Location: Fs 570
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE PUSING BACK FROM GATE AT JAX, FLIGHT ATTENDANT REPORTED SMOKE FROM OVERHEAD BIN AROUND ROW NR 9.  AIRCRAFT WAS TOWED BACK TO THE GATE AND PASSENGER DEPLANNED.  ALL POWER WAS REMOVED, UPPER BEACON CIRCUIT BREAKER WAS FOUND POPPED.  MAINTENANCE IN JAX FOUND UPPER ANTI-COLLISION BEACON DEFECTIVE.  ITEM WAS DEFERRED PER MEL 33-6.  REMOVED AND REPLACED UPPER ANTI-COLLISION LIGHT, OPS CHECK OK.  (M)
